# SDR DALA2019031901795

- Difficulty date: March 10, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 CORROSION ON RT WING INBD FLAP INBD BALL SCREW (AD). CORRECTIVE ACTION: SUMMARY OF NRC 00383: INBD FLAP INBD BALL SCREW WAS REMOVED AND SERVICEABLE INBD FLAP INBD BALL RT WING WAS INSTALLED PER AMM 27-51. TESTS OK. (0978538)
